# SDR ASMF200512008

- Difficulty date: December 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 41,597 hours, 31,388 cycles
- Engine: Pwa JT8D219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 59370365001
- Part serial: AM0007
- Condition: Leaking
- Location: Rt Mlg
- Part time: 17,588 hours, 10,200 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECHNICAL PERSONNEL DETECTED A HYDRAULIC LIQUID LEAK IN THE RT MAIN LANDING GEAR. BUNGEE CYLINDER WAS REPLACED IAW MM 32-32-02, TESTED CORRECT.
